# SDR SWIA202055575

- Difficulty date: December 14, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REMOVAL AND REPLACEMENT OF STRINGER, FOUND STR 20R FACTORY SPLICE TO BE CORRODED BETWEEN FS 469 AND FS 485.  C-CHECK RO 1/17/2021.  REMOVED AND INSTALLED NEW STGR 20R BET FS 469.00 AND FS 485.00, REF CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG NR SH670-30006 REV A.   COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.  LEAK CHECK GOOD.
